On system of nonlinear coupled differential equations and inclusions involving Caputo-type sequential derivatives of fractional order


Subramanian M., Manigandan M., Tunç C., Gopal T. N., Alzabut J.

JOURNAL OF TAIBAH UNIVERSITY FOR SCIENCE, vol.16, no.1, pp.1-23, 2022 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 1
  • Publication Date: 2022
  • Doi Number: 10.1080/16583655.2021.2010984
  • Journal Name: JOURNAL OF TAIBAH UNIVERSITY FOR SCIENCE
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1-23
  • Keywords: Caputo derivatives, sequential derivatives, fractional differential equations (FDEs), inclusions, coupled system, existence, fixed point, BOUNDARY-VALUE-PROBLEMS, INTEGRODIFFERENTIAL EQUATIONS, EXISTENCE
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

We investigate a new class of boundary value problems of a nonlinear coupled system of sequential fractional differential equations and inclusions involving Caputo fractional derivatives and boundary conditions. We use standard fixed-point theory tools to deduce sufficient criteria for the existence and uniqueness of solutions to the problems at hand. Examples are discussed to illustrate the validity of the proposed results.